# SDR UHLA2014091200652

- Difficulty date: September 12, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 28,194 hours, 17,389 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER AFT SEAL REST HAS CORROSION NEAR MIDDLE NUTPLATE.  INSTALLED A NEW SEAL REST  IAW SRM 51-40-02.  MAJOR REPAIR
